# SDR HYIA20170512001

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Aircraft time: 31,148 hours, 27,212 cycles
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 721
- Condition: Leaking
- Location: Heater Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL SMELL IN CABIN WITH HEATER RUNNING. UPON INSPECTION, MAINTENANCE DETERMINED TO BE FROM LEAKING HEATER FUEL PUMP THAT WAS DRAINING FROM HEATER VENT LINE. REPLACED FUEL PUMP WITH NO FURTHER DEFECTS NOTED.
